video

sound

Persian Version

View:

18,605

Download:

11,602

Cites:

Information Journal Paper

Title

EXISTENCE AND UNIQUENESS OF THE SOLUTION OF FUZZY-VALUED INTEGRAL EQUATIONS OF MIXED TYPE

Author(s)

MOKHTARNEJAD F. | EZZATI R.

Pages

  87-94

Abstract

 In this paper, existence theorems for the FUZZY VOLTERRA-FREDHOLM INTEGRAL EQUATIONs of mixed type (FVFIEMT) involving fuzzy number valued mappings have been investigated. Then, by using Banach's contraction principle, sufficient conditions for the existence of a unique solution of FVFIEMT are given. Finally, illustrative examples are presented to validate the obtained results.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops

    Cite